# SDR 2001UALA01475

- Difficulty date: July 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 37,496 hours, 14,081 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CORRODED. STA 365 TO 377, RBL 10.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW  INTERCOSTAL AND GALLEY SUPPORT CHANNEL.
